# SDR SWAA043542

- Difficulty date: December 6, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 19,012 hours, 10,803 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B22G2
- Part serial: 875334
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN, DIVERSION, DECLARED EMERGENCY.  NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED AT FL 410, FOLLOWED QRH, SHUT DOWN ENGINE.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
